# SDR WX0A070609

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 2611 · Smoke Detection
- Part: Controller
- Part number: TRA7260
- Part serial: 368
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AFTER TAKEOFF FORWARD AND AFT LAV SMOKE DETECTOR ALARMS ANNUNCIATED.  FLIGHT ATTENDANT REPORTED NO SMOKE OR FIRE.  AIRCRAFT RETURN TO BASE AND MAINTENANCE DEPARTMENT PERSONNEL INSPECTED AND REPALCED SMOKE CONTROL AND REPAIRED CONNECTOR PINS.  AIRCRAFT RETURNED TO SERVICE.
